View : 87 Download: 0

Covariance stationary GARCH-family models with long memory property

Title
Covariance stationary GARCH-family models with long memory property
Authors
Lee O.Kim H.M.
Ewha Authors
이외숙
SCOPUS Author ID
이외숙scopus
Issue Date
2008
Journal Title
Journal of the Korean Statistical Society
ISSN
1226-3192JCR Link
Citation
vol. 37, no. 1, pp. 29 - 35
Indexed
SCIE; SCOPUS; KCI WOS scopus
Abstract
We propose simple models which extend GARCH model and find regions of coefficients on which the given process is nonnegative covariance stationary and has long memory property. © 2008 Elsevier Ltd. All rights reserved.
DOI
10.1016/j.jkss.2007.07.001
Appears in Collections:
자연과학대학 > 통계학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE